# SDR CA120104007

- Difficulty date: December 29, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 52,273 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Condition: Obstructed
- Location: Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE, THE COCKPIT ALTERNATE NLG RELEASE HANDLE WAS PULLED TO OPEN THE NOSE LANDING GEAR (NLG) DOORS, HOWEVER THE DOORS FAILED TO FULLY OPEN. BOTH FORWARD DOORS OPENED APPROXIMATELY ONE INCH AND JAMMED. A SMALL HAND PRESSURE WAS APPLIED AND THE DOORS OPENED FULLY. FURTHER INVESTIGATION REVEALED THAT THE TOGGLE LINK MIDDLE BOLT HEAD (IPC 32-20-00-05-310) WAS CONTACTING WITH ADJACENT STRUCTURE. WORN BUSHING AND EXCESSIVE SHIM ON ONE SIDE OF THE OUTBOARD TOGGLE LINK CONTRIBUTED TO THE JAMMING.
